Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 16, NWS Wichita, KS

May 12, 2010Harper County, Kingman County, Kansas

NWS Wichita, KS issued this tornado warning at May 12, 2010, 4:28 PM CDT for Harper County, Kingman County, Kansas. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2010, 4:28 PM CDT (21:28 UTC)
Expired
May 12, 2010, 5:15 PM CDT
In force
47 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Harper County, KS, Kingman County, KS

The radar

The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:51 PM CDTHAIL 0.882 Ese Spivey, KSTRAINED SPOTTER REPORTS NICKEL HAIL.
May 12, 4:51 PM CDTHAIL 12 Wsw Attica, KSTRAINED SPOTTER REPORTS 1 INCH HAIL.
May 12, 4:54 PM CDTHAIL 1Attica, KSEMERGENCY MANAGER REPORTS 1 INCH HAIL.
May 12, 5:08 PM CDTHAIL 0.882 Ese Spivey, KSTRAINED SPOTTER REPORTS PEA TO NICKEL SIZE HAIL FALLING.
May 12, 5:10 PM CDTHAIL 1Spivey, KSPUBLIC REPORTS VIA LAW ENFORCEMENT 1 INCH HAIL IN SPIVEY THAT FELL FOR A MINUTE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 2:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2005 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2010-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 406 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2005 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
406 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WFUS53 KICT 122128
TORICT
KSC077-095-122215-
/O.NEW.KICT.TO.W.0016.100512T2128Z-100512T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
428 PM CDT WED MAY 12 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTH CENTRAL KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR ATTICA...OR 12 MILES NORTHWEST OF
  ANTHONY...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARPER...CRYSTAL SPRINGS...SPIVEY...RAGO AND RUNNYMEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3756 9811 3731 9783 3718 9826 3733 9833
TIME...MOT...LOC 2128Z 233DEG 17KT 3727 9819

$$

JAKUB
2 follow-up statements
308 
WWUS53 KICT 122137
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
437 PM CDT WED MAY 12 2010

KSC077-095-122215-
/O.CON.KICT.TO.W.0016.000000T0000Z-100512T2215Z/
KINGMAN KS-HARPER KS-
437 PM CDT WED MAY 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HARPER AND SOUTH
CENTRAL KINGMAN COUNTIES UNTIL 515 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHEAST OF ATTICA...OR 15 MILES 
NORTHWEST OF ANTHONY...MOVING NORTHEAST AT 30 MPH. 

TRAINED SPOTTERS REPORTED A WALL CLOUD 8 MILES SOUTHWEST OF NORWICH.

LOCATIONS IMPACTED INCLUDE...
  HARPER...SPIVEY...RUNNYMEDE AND RAGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3723 9817 3736 9829 3756 9811 3731 9783
TIME...MOT...LOC 2136Z 219DEG 25KT 3734 9818

$$

JAKUB
340 
WWUS53 KICT 122147
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT WED MAY 12 2010

KSC077-095-122215-
/O.CON.KICT.TO.W.0016.000000T0000Z-100512T2215Z/
KINGMAN KS-HARPER KS-
447 PM CDT WED MAY 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL HARPER AND
SOUTH CENTRAL KINGMAN COUNTIES UNTIL 515 PM CDT...

AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHWEST OF HARPER...OR 16 MILES NORTH OF
ANTHONY...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  RAGO AND RUNNYMEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3725 9810 3742 9821 3756 9811 3731 9783
TIME...MOT...LOC 2147Z 233DEG 31KT 3739 9807

$$

JAKUB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 12, 3:18 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 12, 3:18 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT WED MAY 12 2010

.DISCUSSION...

MAIN FORECAST CONCERN WILL BE CONVECTIVE EVOLUTION OVERNIGHT INTO
THU MORNING.

SYNOPSIS:
STRONG SURFACE FRONT CURRENTLY EXTENDS FROM NEAR KSLN TO NEAR MEDICINE
LODGE AND IS NOW STARTING TO VERY SLOWLY PUSH EAST. STRONG
CONVERGENCE ALONG THIS FEATURE HAS FINALLY RESULTED IN RAPIDLY
DEVELOPING STORMS OVER THE LAST HALF HOUR. IN THE UPPER LEVELS THE
SHORTWAVE IS SITUATED OVER NORTHERN CO/WY AND IS PUSHING VERY SLOWLY
EAST. A PV ANOMALY LOBE IS NOW ROTATING SOUTHWEST OF THE UPPER LOW
OVER WESTERN NM.

TONIGHT:
BY 00Z EXPECTING STORMS TO BE ONGOING ALONG THE FRONT AS IT
PROGRESSES SLOWLY EAST. NOT TOO SURE HOW MUCH IN THE WAY OF ISOLATED
STORMS THERE WILL BE AND THUS FEEL MOST OF THE ACTIVITY WILL BE
RIGHT ALONG THE FRONT. DEEP SHEAR VECTORS NEARLY PARALLEL TO THE
FRONT WILL ONLY ADD TO THE LACK OF ISO CELLS THAT WOULD BE ABLE TO
MOVE OFF THE BOUNDARY. WITH AN ABUNDANCE OF LOW LEVEL CAPE FEEL THE BEST
TOR THREAT WOULD BE AS THE STORMS INITIALLY DEVELOP ALONG THE
BOUNDARY...ESPECIALLY IF THEY CAN INGEST SOME LOW LEVEL VORTICITY
ALONG THE FRONT. SO MAIN SEVERE THREAT WILL BE EXTREMELY LARGE HAIL
AND FLOODING WITH THE THREAT OF LONGER TRACK TORS PRETTY LOW.

ONE OF THE BIG CHANGES FROM YESTERDAY'S MODEL RUNS IS HOW FAR WEST
THE FRONT ENDED UP. THIS WILL REDUCE THE CHANCES FOR SE KS TO
EXPERIENCE SVR STORMS PRIOR TO 06Z...BUT WILL INCREASE THE CHANCE
FOR THE ICT AREA TO EXPERIENCE A STORM EARLY THIS EVENING.

THU-FRI:
WILL GO WITH A SLIGHTLY SLOWER FRONTAL MOVEMENT SINCE THIS HAS BEEN
THE TREND AND THUS BY 12Z THU THE FRONT WILL STILL BE LINGERING
AROUND SE KS WHICH SOME CONVECTION PERSISTING ALONG IT. MEANWHILE
MUCH DRIER AND COOLER AIR WILL FILTER-IN ACROSS CENTRAL AND SOUTH
CENTRAL KS FOR THU. BY 06Z FRI THE PRECIP WILL BE SOUTHEAST OF THE
FORECAST AREA AS WEAK SURFACE HIGH PRESSURE BUILDS INTO THE FORECAST
AREA.

SAT-WED:
A WEAK SHORTWAVE IS EXPECTED TO LIFT OUT OF THE DESERT SW AND OUT
INTO THE PLAINS BY LATE FRI NIGHT. AS THIS OCCURS MOISTURE WILL
AGAIN SURGE NORTH AND WILL SPREAD PRECIP CHANCES ACROSS THE AREA
FROM SW TO NE STARTING FRI NIGHT WITH MUCH OF THE AREA EXPECTED TO
GET WET FOR SAT INTO SUN. GIVEN LACK OF UPPER WINDS AND WELL DEFINED
INITIATING BOUNDARY...FEEL CONFIDENT A WIDESPREAD SEVERE EPISODE IS
NOT ON TAP FOR THE WEEKEND. FEEL THE MAIN THREAT MAYBE FLOODING. BY
MON BOTH THE GFS AND ECMWF AGREE ON LIFTING THE SHORTWAVE FAR ENOUGH
EAST TO PUSH PRECIP OUT OF THE FORECAST. CONFIDENCE AFTER THE MON
TIME FRAME DECREASES AS THE GFS AND ECMWF START TO VARY ON THEIR
SOLUTION. FOR NOW WILL LEAVE PRECIP OUT AND WILL CONTINUE THE
WARMING TREND AS SOME RETURN FLOW SETS UP ACROSS THE AREA.

LAWSON

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
COLD FRONT EXTENDS FROM KPTT TO KSLN. IT HAS BECOME QUASI-
STATIONARY AT THIS TIME AND SHOULD BEGIN TO MOVE TONIGHT TO THE
SOUTHEAST. FRONTOGENESIS INCREASING ALONG THE FRONT...MEANING THAT
STORMS ARE BECOMING MORE LIKELY AS THE AFTERNOON PROGRESSES.

KSLN-KRST ARE NOT IN THE TSRA THREAT. THEY WILL REMAIN AROUND 2SM
BR WITH CIGS BETWEEN 003 AND 010 FEET WITH LIGHT RAIN AND DRIZZLE.
GUIDANCE WANTS TO MOVE THIS OUT EARLIER TONIGHT...BUT THINK THIS
WILL LAST UNTIL DAYBREAK.

AS THE FRONT MOVES SOUTHEAST TONIGHT...THE REMAINING TAF SITES
/KHUT/KICT/KCNU/ WILL EVENTUALLY EXPERIENCE THESE CONDITIONS.
UNTIL THEN...THUNDERSTORMS INCREASING IN CHANCE THIS EVENING WITH
LARGE HAIL...STRONG WINDS AND TORNADOES BEING A THREAT. RIGHT
NOW...THERE IS ENOUGH UNCERTAINTY WHERE WE DID NOT PUT TSRA IN
THE TAF...ONLY WENT WITH CB IN THE CLOUD FORECAST FOR NOW AND WILL
UPDATE IS UNCERTAINTY DECREASES.

KRC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    45  65  47  73 /  60  20  10  10
HUTCHINSON      42  64  45  72 /  50  20  10  10
NEWTON          45  65  46  73 /  60  20  10  10
ELDORADO        47  65  47  73 /  80  30  10  10
WINFIELD-KWLD   49  65  48  73 /  70  30  10  10
RUSSELL         39  63  42  71 /  20  10   0  10
GREAT BEND      40  63  42  71 /  20  10   0  10
SALINA          41  65  46  72 /  40  10  10  10
MCPHERSON       42  65  45  72 /  50  20  10  10
COFFEYVILLE     56  63  49  74 /  90  70  20  10
CHANUTE         55  65  48  74 /  80  60  20  10
IOLA            55  65  48  74 /  80  60  20  10
PARSONS-KPPF    56  64  49  74 /  90  70  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 12, 3:58 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
358 PM CDT WED MAY 12 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
358 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE STORMS WILL BE LIKELY THIS EVENING FOR LOCATIONS ALONG AND
SOUTHEAST OF A MCPHERSON TO HARPER LINE. AFTER MIDNIGHT THE SEVERE
THREAT WILL SHIFT EAST WITH LOCATIONS SOUTHEAST OF THE KANSAS
TURNPIKE HAVING THE GREATEST THREAT.

ANY STORM THAT DEVELOPS THIS EVENING AND OVERNIGHT WILL HAVE A GOOD
CHANCE TO PRODUCE LARGE HAIL WITH SOME GREATER THAN GOLFBALL SIZE.
THE GREATEST TORNADO THREAT WILL BE THROUGH 8 PM THIS EVENING BEFORE
THE STORMS DEVELOP INTO A LINE AND PUSH EAST. THESE STORMS WILL ALSO
PRODUCE HIGH RAINFALL RATES WHICH MAY PRODUCE SOME LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LINGERING THUNDERSTORMS WILL BE POSSIBLE THURSDAY INTO THURSDAY
NIGHT ACROSS SOUTHEASTERN KANSAS WITH SEVERE STORMS NOT EXPECTED.
LOCALLY HEAVY RAINFALL IS POSSIBLE MAINLY THURSDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FROM FRIDAY NIGHT THROUGH
SUNDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE HOWEVER A FEW
STRONG STORMS ARE POSSIBLE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE BETWEEN 3 PM AND 9 PM
TODAY...ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC/LAWSON

In the hours before

Local storm report, May 12, 3:52 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TORNADO          6 E INMAN               38.23N 97.66W
05/12/2010                   MCPHERSON          KS   LAW ENFORCEMENT

            TORNADO ON GROUND.

&&

JAS
Local storm report, May 12, 3:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
359 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             3 SE MCPHERSON          38.34N 97.62W
05/12/2010  E1.75 INCH       MCPHERSON          KS   AMATEUR RADIO

&&

JAS
Local storm report, May 12, 4:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             MCPHERSON               38.37N 97.66W
05/12/2010  E1.00 INCH       MCPHERSON          KS   TRAINED SPOTTER

&&

JAS
Local storm report, May 12, 4:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             10 S HUTCHINSON         37.92N 97.91W
05/12/2010  E1.00 INCH       RENO               KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 1 INCH HAIL FALLING 10 MILES
            SOUTH OF HUTCHINSON.

&&

VJP
Local storm report, May 12, 4:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
422 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TORNADO          5 S HAVEN               37.83N 97.78W
05/12/2010                   RENO               KS   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND BY EMERGENCY MANAGER.

&&

VJP
Local storm report, May 12, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     FUNNEL CLOUD     2 NNE CANTON            38.41N 97.42W
05/12/2010                   MCPHERSON          KS   PUBLIC

            FUNNEL CLOUD REPORTED 2 NNE OF CANTON.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:06 AM CDTSevere Thunderstorm WarningICTNeosho39 min
May 12, 12:22 AM CDTAreal Flood WarningICTNeosho100 min
May 12, 3:00 AM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice46 min
May 12, 2:54 PM CDTSevere Thunderstorm WarningICTKingman, Reno66 min
May 12, 3:21 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice54 min
May 12, 3:23 PM CDTTornado WarningICTHarvey, McPherson, Reno37 min
May 12, 3:24 PM CDTTornado WarningICTKingman, Reno36 min
May 12, 3:42 PM CDTTornado WarningICTMcPherson33 min
May 12, 3:48 PM CDTTornado WarningICTReno27 min
May 12, 3:59 PM CDTSevere Thunderstorm WarningICTKingman16 min
May 12, 4:06 PM CDTTornado WarningICTHarper24 min
May 12, 4:13 PM CDTTornado WarningICTMcPherson, Marion, Saline32 min
May 12, 4:15 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick45 min
May 12, 4:24 PM CDTTornado WarningICTHarvey, Reno, Sedgwick36 min
May 12, 4:40 PM CDTSevere Thunderstorm WarningICTHarper65 min
May 12, 4:43 PM CDTTornado WarningICTMarion17 min
May 12, 5:00 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Reno, Sedgwick, Sumner60 min
May 12, 5:08 PM CDTAreal Flood WarningICTHarper, Kingman5 hr
May 12, 5:22 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner42 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningICTButler, Harvey, McPherson, Marion, Sedgwick66 min
May 12, 6:22 PM CDTSevere Thunderstorm WarningICTHarvey, Marion34 min
May 12, 6:37 PM CDTSevere Thunderstorm WarningICTChase36 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.